Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2017, Issue 2(31), Pages 91–95 (Mi pfmt509)  

INFORMATION SCIENCE

On the existence of binary $\mathrm{C}$-codes of length $N = 32$ with a predetermined value of PAPR of Walsh–Hadamard spectrum

A. V. Sokolov, I. V. Tsevukh

Odessa National Polytechnic University

Abstract: The spectral classification of sequences of length $N = 32$ in accordance with the structure and the value of the PAPR (Peak-to-Average Power Ratio) of Walsh–Hadamard spectrum resulting in $40$ different spectral sets was performed. The maximal achievable cardinality of $\mathrm{C}$-codes with a predetermined value of PAPR was calculated. Taking into account the interconnection between PAPR value of the Walsh–Hadamard spectrum and nonlinearity distance of binary sequence of length $N = 32$, the cardinalities of classes of sequences with a determined value of nonlinearity distance were found.

Keywords: Walsh–Hadamard transform, PAPR, nonlinearity distance.

Full text: PDF file (343 kB)
References: PDF file   HTML file
UDC: 510.644
Received: 24.02.2017

Citation: A. V. Sokolov, I. V. Tsevukh, “On the existence of binary $\mathrm{C}$-codes of length $N = 32$ with a predetermined value of PAPR of Walsh–Hadamard spectrum”, PFMT, 2017, no. 2(31), 91–95

Citation in format AMSBIB
\Bibitem{SokTse17}
\by A.~V.~Sokolov, I.~V.~Tsevukh
\paper On the existence of binary $\mathrm{C}$-codes of length $N = 32$ with a predetermined value of PAPR of Walsh--Hadamard spectrum
\jour PFMT
\yr 2017
\issue 2(31)
\pages 91--95
\mathnet{http://mi.mathnet.ru/pfmt509}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt509
  • http://mi.mathnet.ru/eng/pfmt/y2017/i2/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:59
    Full text:26
    References:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021